Rama Shanker https://orcid.org/0000-0002-5002-8904 , Kamlesh Kumar Shukla https://orcid.org/0000-0001-5064-5569
ARTICLE

(English) PDF

ABSTRACT

The aim of this paper is to introduce a new quasi Sujatha distribution (NQSD), of which the following are particular cases: the Sujatha distribution devised by Shanker (2016 a), the sizebiased Lindley distribution, and the exponential distribution. Its moments and momentsbased measures are derived and discussed. Statistical properties, including the hazard rate and mean residual life functions, stochastic ordering, mean deviations, Bonferroni and Lorenz curves and stress-strength reliability are also analysed. The method of moments and the method of maximum likelihood estimations is discussed for estimating parameters of the proposed distribution. A numerical example is presented to test its goodness of fit, which is then compared with other one-parameter and two-parameter lifetime distributions.

KEYWORDS

Sujatha distribution, quasi Sujatha distribution, moments, reliability properties, stochastic ordering, stress-strength reliability, estimation of parameters, goodness of fit.

REFERENCES

BADER, M.G., PRIEST, A. M., (1982). Statistical aspects of fiber and bundle strength in hybrid composites, In: hayashi, T., Kawata, K. Umekawa, S. (Eds.), Progress in Science in Engineering Composites, ICCM-IV, Tokyo, pp. 1129–1136.

BONFERRONI, C. E., (1930). Elementi di Statistca generale, Seeber, Firenze.

GUPTA, R. D., KUNDU, D., (1999). Generalized Exponential Distribution, Australian & New Zealand Journal of Statistics, 41(2), pp. 173–188.

LINDLEY, D.V., (1958). Fiducial distributions and Bayes’ theorem, Journal of the Royal Statistical Society, Series B, 20, pp. 102–107.

SHAKED, M., SHANTHIKUMAR, J. G., (1994). Stochastic Orders and Their Applications, Academic Press, New York.

SHANKER, R., (2016a). Sujatha distribution and Its Applications, Statistics in Transition new series, 17 (3), pp. 1–20.

SHANKER, R., (2016b). The discrete Poisson-Sujatha distribution, International Journal of Probability and Statistics, 5(1), pp. 1–9.

SHANKER, R., (2016c). A Quasi Sujatha Distribution “International Journal of Probability and Statistics, 5(4), pp. 89–100.

SHANKER, R., MISHRA, A., (2013). A Quasi Lindley Distribution, African Journal of Mathematics and Computer Science Research (AJMCSR), 6(4), pp. 64–71.

SHANKER, R., HAGOS, F., (2015). Zero-truncated Poisson-Sujatha distribution with Applications, Journal of Ethiopian Statistical Association, 24, pp. 55–63.

SHANKER, R., HAGOS, F., (2016a). Size-biased Poisson-Sujatha distribution with Applications, American Journal of Mathematics and Statistics, 6(4), pp. 145–154.

SHANKER, R., HAGOS, F., (2016b). On Zero-truncation of Poisson, Poisson-Lindley and Poisson-Sujatha distributions and their Applications, Biometrics and Biostatistics International Journal, 3(5), pp. 1–13.

Back to top
Copyright © 2019 Statistics Poland